# SDR ABXA040262

- Difficulty date: July 17, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N963AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47780
- Aircraft time: 37,501 hours, 40,337 cycles
- Engine: Pwa JT8D*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Latch
- Condition: Lack Of Lube
- Location: Cockpit Window
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, DISCOVERED FIRST OFFICER'S WINDOW WOULD NOT OPEN. OPENED WINDOW, CLEANED AND LUBED LATCHING MECHANISM. WINDOW CHECKED GOOD IAW MM 56-10-03-4.
